On the behavior of a numerical solution of boundary value problems for evolution equations in large domains
Doklady Akademii Nauk, Tome 252 (1980) no. 5, pp. 1041-1044
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_5_a3,
author = {V. G. Grudnitskii},
title = {On the behavior of a numerical solution of boundary value problems for evolution equations in large domains},
journal = {Doklady Akademii Nauk},
pages = {1041--1044},
year = {1980},
volume = {252},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a3/}
}
TY - JOUR AU - V. G. Grudnitskii TI - On the behavior of a numerical solution of boundary value problems for evolution equations in large domains JO - Doklady Akademii Nauk PY - 1980 SP - 1041 EP - 1044 VL - 252 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a3/ LA - ru ID - DAN_1980_252_5_a3 ER -
V. G. Grudnitskii. On the behavior of a numerical solution of boundary value problems for evolution equations in large domains. Doklady Akademii Nauk, Tome 252 (1980) no. 5, pp. 1041-1044. http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a3/